Follow
Anguraj Annamalai
Anguraj Annamalai
Vice Principal and Associate Professor of Mathematics, PSG College of Ats&Science
Verified email at psgcas.ac.in - Homepage
Title
Cited by
Cited by
Year
Existence results for impulsive neutral functional differential equations with infinite delay
YK Chang, A Anguraj, MM Arjunan
Nonlinear Analysis: Hybrid Systems 2 (1), 209-218, 2008
1192008
Existence results for an impulsive neutral functional differential equation with state-dependent delay
A Anguraj, M Mallika Arjunan, E Hernández M
Applicable Analysis 86 (7), 861-872, 2007
1142007
Existence of solutions for impulsive neutral functional differential equations with nonlocal conditions
A Anguraj, K Karthikeyan
Nonlinear Analysis: Theory, Methods & Applications 70 (7), 2717-2721, 2009
692009
Existence, uniqueness and stability results of impulsive stochastic semilinear neutral functional differential equations with infinite delays
A Anguraj, A Vinodkumar
Electronic Journal of Qualitative Theory of Differential Equations 2009 (67 …, 2009
632009
On new existence results for fractional integro-differential equations with impulsive and integral conditions
A Anguraj, P Karthikeyan, M Rivero, JJ Trujillo
Computers & Mathematics with Applications 66 (12), 2587-2594, 2014
582014
NONLOCAL CAUCHY PROBLEM FOR SOME FRACTIONAL ABSTRACT INTEGRO-DIFFERENTIAL EQUATIONS IN BANACH SPACES.
A Anguraj, P Karthikeyan, GM N'guerekata
Communications in Mathematical Analysis 6 (1), 2009
532009
The existence and exponential stability of semilinear functional differential equations with random impulses under non-uniqueness
A Anguraj, S Wu, A Vinodkumar
Nonlinear Analysis: Theory, Methods & Applications 74 (2), 331-342, 2011
512011
Existence, uniqueness and stability results of random impulsive semilinear differential systems
A Anguraj, A Vinodkumar
Nonlinear Analysis: Hybrid Systems 4 (3), 475-483, 2010
502010
Existence of solutions to fractional mixed integrodifferential equations with nonlocal initial condition
A Anguraj, P Karthikeyan, JJ Trujillo
Advances in Difference Equations 2011, 1-12, 2011
442011
Controllability of impulsive neutral functional differential inclusions with infinite delay in Banach spaces
YK Chang, A Anguraj, MM Arjunan
Chaos, Solitons & Fractals 39 (4), 1864-1876, 2009
442009
Existence for impulsive neutral integrodifferential inclusions with nonlocal initial conditions via fractional operators
YK Chang, A Anguraj, K Karthikeyan
Nonlinear Analysis: Theory, Methods & Applications 71 (10), 4377-4386, 2009
422009
Existence results for non-densely defined neutral impulsive differential inclusions with nonlocal conditions
YK Chang, A Anguraj, MM Arjunan
Journal of Applied Mathematics and Computing 28 (1-2), 79-91, 2008
342008
Existence of solutions for fractional semiliear evolution boundary value problem
A Anguraj, P Karthikeyan
Communications in Applied Analysis 14 (3), 505, 2010
292010
Existence of solutions for fractional impulsive neutral functional infinite delay integrodifferential equations with nonlocal conditions
A Anguraj, ML Maheswari
J. Nonlinear Sci. Appl 5, 271-280, 2012
272012
Existence of random impulsive abstract neutral non-autonomous differential inclusions with delays
A Vinodkumar, A Anguraj
Nonlinear Analysis: Hybrid Systems 5 (3), 413-426, 2011
242011
Existence and stability results for random impulsive fractional pantograph equations
A Anguraj, A Vinodkumar, K Malar
Filomat 30 (14), 3839-3854, 2016
222016
Existence, uniqueness and stability of impulsive stochastic partial neutral functional differential equations with infinite delays
A Anguraj, A Vinodkumar
Journal of Applied Mathematics and Informatics 28 (3-4), 739-751, 2010
202010
Anti-periodic boundary value problem for impulsive fractional integro differential equations
A Anguraj, P Karthikeyan
Fractional calculus and applied analysis 13 (3), 281p-294p, 2010
202010
Existence results for initial value problems with integral condition for impulsive fractional differential equations
YK Chang, A Anguraj, P Karthikeyan
J. Fract. Calc. Appl 2 (7), 1-10, 2012
182012
Existence results for an impulsive neutral functional integro-differential equations in Banach spaces
A Anguraj
Nonlinear Studies Nonlinear Studies 16 (1), 33-48, 2009
182009
The system can't perform the operation now. Try again later.
Articles 1–20